# SDR DALA2023111709496

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,336 hours, 21,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 AD - A.A. DISBOND WAS FOUND ON LE SLAT 8 TRAILING EDGE WEDGE UPPER SKIN OSS 438.1 OF 8.687IN LENGTH AND 3.875IN WIDTH. CORRECTIVE ACTION: SUMMARY OF NRC 00056: DISBOND FOUND ON LE SLAT 8 TRAILING EDGE WEDGE UPPER SKIN OSS 438.1 OF 8.687IN LENGTH AND 3.875IN WAS REPAIRED PER B757-200 S.R.M. 51-70. (0068220)
